# SDR SWAA2023102513745

- Difficulty date: October 23, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 70,966 hours, 42,129 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR ESCAPE SLIDE SHIFTED DOWN IN HOLDER<[01] REPOSITIONED FWD SERVICE DOOR ESCAPE SLIDE PER AMM 25-66-01/MT 725-61-06
